# SDR COOSDR030016

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-200
- Aircraft serial: 20725
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634
- Part serial: BN8001
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, INBOARD AFT FLAP, PN 65-21634-75, SN BN-8001 WITH DELAMINATION.
